Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 84, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 1, 2007, 7:24 AM CDT for Hamilton County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2007, 7:24 AM CDT (12:24 UTC)
- Expired
- May 1, 2007, 10:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Hamilton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 123 km from the middle of the area, began a volume at 12:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 011227
FFWFWD
TXC193-011530-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
724 AM CDT TUE MAY 1 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HAMILTON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1030 AM CDT
* AT 724 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
MODERATE TO HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS OVER
HAMILTON COUNTY. LAW ENFORCEMENT REPORTS SOME FLOODING OF
ROADWAYS AT LOW WATER CROSSINGS ACROSS THE CENTRAL AND SOUTHERN
PART OF THE COUNTY. 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN OVER
THE WARNED AREA...WITH ANOTHER 1 TO 2 INCHES OF RAIN POSSIBLE THROUGH
10 AM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EVANT
HAMILTON
WHITESBORO
ALEMAN
BLUE RIDGE
LANHAM
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3142 9825 3169 9778 3183 9788 3181 9821
3168 9845
$$
922 follow-up statements
000
WGUS74 KFWD 011433
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
932 AM CDT TUE MAY 1 2007
TXC193-011530-
HAMILTON TX-
932 AM CDT TUE MAY 1 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR
HAMILTON COUNTY...
AT 930 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE ADDITIONAL THUNDERSTORM DEVELOPMENT CAPABLE OF PRODUCING
FLASH FLOODING ACROSS HAMILTON COUNTY. THESE STORMS ARE LOCATED
ACROSS CENTRAL COMANCHE COUNTY AND ARE MOVING SOUTHEAST AT 25 MPH.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 3142 9825 3169 9778 3183 9788 3181 9821
3168 9845
$$
DUNN000
WGUS74 KFWD 011535
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT TUE MAY 1 2007
TXC193-011543-
HAMILTON TX-
1033 AM CDT TUE MAY 1 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR HAMILTON COUNTY...
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH HAMILTON
COUNTY DURING THE NEXT HOUR WITH AN ADDITIONAL 1 TO 2 INCHES OF
RAINFALL EXPECTED. THIS MAY CAUSE SOME MINOR FLOODING OF LOW LYING
ROADS. MOTORISTS ARE URGED TO SLOW DOWN AND USE CAUTION WHEN
DRIVING ON WET ROADS. NEVER DRIVE YOUR CAR THROUGH FLOODED ROADS
LAT...LON 3142 9825 3169 9778 3183 9788 3181 9821
3168 9845
$$
DUNNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 1, 6:50 AM CDT, 34 minutes earlier.
Area forecast discussion, May 1, 6:50 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 650 AM CDT TUE MAY 1 2007 .AVIATION... 12Z TAF ISSUANCE. DIFFICULT TAF FORECAST WHEN TRYING TO PINPOINT TIMEFRAMES FOR CONVECTION DURING THE NEXT 12-18 HOURS. WACO WILL HAVE THE WORST CONDITIONS THROUGH 15Z...WITH PERHAPS A BREAK BEFORE THINGS REGENERATE THIS AFTERNOON AND EVENING. THE METRO SITES WILL CONTEND WITH SHOWERS THROUGH 15Z...BUT ACTIVITY NEAR ABILENE WILL LIKELY BE ARRIVING SOMETIME AFTER 14-15Z. HAVE BROUGHT THE VCTS INTO METRO SITES THEN WITH A TEMPO FOR SOME REDUCED VSBYS IN TSRA. KEPT MVFR CIGS THROUGH THE MORNING HOURS...BUT LIFTED CIGS BY THIS AFTERNOON. LOW CONFIDENCE BEYOND 18Z...BUT GENERALLY TRIED TO SHOW CONVECTION CHANCES IN THE AFTERNOON...WITH IMPROVEMENT THIS EVENING AS AXIS OF LIFT SHIFTS EAST. BROUGHT BACK SOME MVFR CIGS BY LATE TONIGHT. TR.92 && .DISCUSSION... A PRONOUNCED SPLIT FLOW IN THE MIDDLE LEVELS OF THE ATMOSPHERE CONTINUES ACROSS SOUTHERN PORTIONS OF ARIZONA AND NEW MEXICO. THE STRONGEST PART OF THE SPLIT (WIND WISE) IS THE NORTHERN AIR STREAM...MOVING ACROSS THE NORTHERN PLAINS. HOWEVER...THE SOUTHERN FETCH CONTINUES TO BE EXTREMELY ADEPT AT PRODUCING ONE SLOW MOVING UPPER LOW PRESSURE CENTER AFTER ANOTHER...WITH THE LOWS CONSISTENTLY MOVING ACROSS NORTH TEXAS. THIS HAS RESULTED IN VERY WET WEATHER...WITH OCCASIONAL EPISODES OF FLASH FLOODING AND SOME SEVERE WEATHER. ONE OF THESE MIDDLE/UPPER LEVEL LOWS WILL MOVE OUT OF NORTH TEXAS TODAY...AS ANOTHER MOVE ONSHORE INTO EXTREME SOUTHERN CALIFORNIA AND BAJA CALIFORNIA. ADDITIONAL SHOWERS/THUNDERSTORMS ARE EXPECTED TODAY WITH THE EXITING LOW...WHICH WILL UTILIZE LOW LEVEL GULF MOISTURE... SYNOPTIC SCALE LIFT...AND RESIDUAL BOUNDARIES TO SET OFF ADDITIONAL RAINFALL. A FEW STORMS COULD PRODUCE HAIL AND HIGH WINDS...AS PER THE SPC SLIGHT RISK OUTPUT. HOWEVER...EXTENSIVE COOL AIR OUTFLOW COULD PUT A CAP ON WIDESPREAD SEVERE CONVECTION. WE LIKELY WILL START ALL OVER WITH FRESH CONVECTIVE STORMS LATE IN THE WORK WEEK...AS THE SECOND UPPER LOW MOVES EASTWARD INTO NORTH TEXAS. WE HAVE KEPT RAIN CHANCES HIGH OVER THE NEXT SEVERAL DAYS...WITH LOWER POPS FURTHER INTO THE WEEK...AS UNCERTAINTIES IN DAY-TO-DAY PRECIPITATION PATTERNS ARISE. RAIN CHANCES WILL DIMINISH FRIDAY AND SATURDAY THEN REAPPEAR NEXT WEEK...AS THE SPLIT FLOW RESUMES...AND ANOTHER UPPER LOW APPROACHES. WE HAVE RAISED THE POPS OVER THE NEXT FEW DAYS...AND MADE MINOR CHANGES TO MOS TEMPERATURES. #26 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 63 80 65 77 / 80 60 40 40 40 WACO, TX 79 65 83 68 80 / 80 60 40 40 40 PARIS, TX 73 63 76 64 76 / 80 70 60 50 40 DENTON, TX 78 64 80 65 78 / 80 60 40 40 40 MCKINNEY, TX 76 63 78 63 78 / 80 60 60 40 40 DALLAS, TX 78 64 83 66 80 / 80 60 40 40 40 TERRELL, TX 77 64 80 66 79 / 80 70 40 40 40 CORSICANA, TX 77 66 80 66 79 / 80 60 40 40 50 TEMPLE, TX 82 66 82 67 79 / 80 50 30 30 40 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ092>095-102>107-117>123-131>135-143>148-156>162-174-175. && 92/26
Hazardous weather outlook, May 1, 5:00 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 500 AM CDT TUE MAY 1 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-012100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 500 AM CDT TUE MAY 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT TODAY ALONG AND EAST OF A GAINESVILLE...BRIDGEPORT...HAMILTON...LAMPASAS LINE. THUNDERSTORMS ARE LIKELY ACROSS NORTH TEXAS THROUGH TONIGHT AS A SLOW MOVING UPPER LEVEL STORM SYSTEM TRACKS ACROSS OKLAHOMA. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WHICH MAY CAUSE FLOODING OF LOW LYING AND FLOOD PRONE AREAS. OTHERWISE...SOME THUNDERSTORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND HAIL TO THE SIZE OF QUARTERS POSSIBLE. THE SEVERE THREAT IS GREATEST ALONG AND TO THE SOUTH OF THE INTERSTATE 20 CORRIDOR. .DAYS TWO THROUGH SEVEN... THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY MORNING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR SOME STORMS TO BRIEFLY REACH SEVERE LEVELS WEDNESDAY AND THURSDAY. LOCALLY HEAVY RAINFALL WILL CONTINUE TO REMAIN A HAZARD WITH ANY SLOW MOVING THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY...ESPECIALLY TO THE SOUTH OF INTERSTATE 20. 92
In the hours before
Special weather statement, May 1, 3:35 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 335 AM CDT TUE MAY 1 2007 TXZ143-010900- HAMILTON TX- 335 AM CDT TUE MAY 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HAMILTON COUNTY AT 335 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES WEST OF HAMILTON...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE HAMILTON. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS. IF THIS STORM CONTINUES TO INTENSIFY...SEVERE WEATHER WARNINGS MAY BE NEEDED. STAY TUNED TO THE LATEST WEATHER INFORMATION IF YOU ARE IN THE PATH OF THIS STORM. LAT...LON 3182 9836 3165 9838 3158 9794 3181 9791 92
Special weather statement, May 1, 4:18 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 418 AM CDT TUE MAY 1 2007 TXZ142-156-010945- MILLS TX-LAMPASAS TX- 418 AM CDT TUE MAY 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... LAMPASAS COUNTY EASTERN MILLS COUNTY AT 418 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF GOLDTHWAITE...MOVING SOUTHEAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE LOMETA AND LAMPASAS. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED FOR LAMPASAS COUNTY. LAT...LON 3165 9848 3131 9865 3102 9841 3106 9790 92
Special weather statement, May 1, 5:07 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 507 AM CDT TUE MAY 1 2007 TXZ157-011030- CORYELL TX- 507 AM CDT TUE MAY 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL CORYELL COUNTY AT 507 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 16 MILES NORTHWEST OF COPPERAS COVE...MOVING EAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE FORT GATES AND GATESVILLE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED FOR CORYELL COUNTY. STAY TUNED TO YOUR FAVORITE WEATHER SOURCE FOR THE LATEST INFORMATION. LAT...LON 3148 9817 3124 9799 3125 9755 3158 9758 92
Special weather statement, May 1, 5:43 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 543 AM CDT TUE MAY 1 2007 TXZ142-011115- MILLS TX- 543 AM CDT TUE MAY 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MILLS COUNTY AT 543 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 17 MILES NORTH OF SAN SABA...MOVING EAST AT 50 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3154 9877 3137 9881 3133 9846 3157 9837 92
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:42 PM CDT | Special Weather Statement | FWD | Lamar | 63 min |
| Apr 30, 8:30 PM CDT | Special Weather Statement | FWD | McLennan | 60 min |
| Apr 30, 8:33 PM CDT | Special Weather Statement | FWD | Coryell | 57 min |
| Apr 30, 8:45 PM CDT | Special Weather Statement | FWD | Comanche | 60 min |
| Apr 30, 9:24 PM CDT | Special Weather Statement | FWD | Coryell | 66 min |
| Apr 30, 9:58 PM CDT | Special Weather Statement | FWD | Bosque | 62 min |
| Apr 30, 10:55 PM CDT | Special Weather Statement | FWD | Stephens | 65 min |
| May 1, 3:35 AM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| May 1, 4:18 AM CDT | Special Weather Statement | FWD | Lampasas | 27 min |
| May 1, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 58 min |
| May 1, 5:07 AM CDT | Special Weather Statement | FWD | Coryell | 23 min |
| May 1, 5:43 AM CDT | Special Weather Statement | FWD | Mills | 32 min |
| May 1, 5:54 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 36 min |
| May 1, 8:27 AM CDT | Special Weather Statement | FWD | Comanche | 33 min |
| May 1, 1:16 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| May 1, 3:01 PM CDT | Special Weather Statement | FWD | Leon, Robertson | 59 min |
| May 1, 3:19 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 56 min |
| May 1, 3:48 PM CDT | Special Weather Statement | FWD | Milam | 27 min |
| May 1, 3:53 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 67 min |
| May 1, 4:09 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 66 min |
| May 1, 4:19 PM CDT | Flash Flood Warning | FWD | Milam, Robertson | 101 min |
| May 1, 5:02 PM CDT | Special Weather Statement | FWD | Milam | 28 min |
| May 1, 5:27 PM CDT | Special Weather Statement | FWD | Milam | 63 min |
| May 1, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 65 min |
| May 1, 5:58 PM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| May 1, 6:25 PM CDT | Special Weather Statement | FWD | Limestone | 65 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.